Schauder theory in variable Hölder spaces

Piotr Bies , Przemysław Górka

Abstract

W pracy były badane liniowe równania różniczkowe typu eliptycznego ze współczynnikami i prawą stroną w przestrzeni Höldera ze zmiennym wykładnikiem. W pracy zostało pokazane istnienie i jednoznaczność rozwiązań tych równań w przestrzeni Höldera ze zmiennym wykładnikiem. Został także przedstawiony przykład równania, które, aby uzyskać najwyższą możliwą regularność, powinno się rozpatrywać w przestrzeni Höldera ze zmiennym wykładnikiem. W ten sposób został pokazany sens, aby rozważać problemy zawarte w pracy.
Author Piotr Bies (FMIS)
Piotr Bies,,
- Faculty of Mathematics and Information Science
, Przemysław Górka (FMIS / DPDE)
Przemysław Górka,,
- Department of Partial Differential Equations
Journal seriesJournal of Differential Equations, ISSN 0022-0396, (A 45 pkt)
Issue year2015
Vol259
No7
Pages2850-2883
Publication size in sheets1.65
DOIDOI:10.1016/j.jde.2015.04.006
URL http://www.sciencedirect.com/science/article/pii/S0022039615001953
Languageen angielski
Score (nominal)45
ScoreMinisterial score = 45.0, 28-11-2017, ArticleFromJournal
Ministerial score (2013-2016) = 45.0, 28-11-2017, ArticleFromJournal
Publication indicators WoS Impact Factor: 2015 = 1.821 (2) - 2015=2.134 (5)
Citation count*
Cite
Share Share

Get link to the record


* presented citation count is obtained through Internet information analysis and it is close to the number calculated by the Publish or Perish system.
Back